# SDR NACA2024011500007

- Difficulty date: January 15, 2024
- Submitted: January 20, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 110,486 hours, 20,361 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Faulted
- Location: Heat Exchanger
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK PRIMARY HEAT EXCHANGER INLET INDICATION BLANK ON EICAS PAGE. REMOVED AND REPLACED THE PRIMARY HEAT EXCHANGER TEMPERATURE BULB. NORMAL READING AND INDICATION AVAILABLE AT THIS TIME PER AMM 21-52-08
